期刊文献+

具变指数非线性拟抛物方程弱解的2个性质

Two Properties of Weak Solutions for a Nonlinear Pseudoparabolic Equation with Variable Exponent
下载PDF
导出
摘要 关注一类具变指数非线性拟抛物方程初边值问题弱解的渐近行为和弱解支集的单调性问题.利用泛函的凸性,得到弱解的能量等式,根据此结果并使用Poincaré不等式和Hlder不等式,讨论了具变指数非线性拟抛物方程弱解的渐近行为.此外,使用Steklov均值性质,导出弱解的比较原理,在一维情形中,利用该比较原理,证明了此拟抛物方程弱解支集的单调性. The asymptotic behavior and monotonicity support of weak solutions to the initial-boundary value problem for a class of nonlinear pseudoparabolic equation with variable exponent are considered. The energy equality of weak solutions is obtained by using convexity of functional. By this and Poincaré's and Hlder's inequalities the asymptotic behavior of weak solutions to the nonlinear pseudoparabolic equation with variable exponent is discussed.The comparison principle is obtained by using of Steklov mean property of weak solutions. By this comparison principle,the monotonicity support of weak solutions is proved in 1-dimension.
出处 《华南师范大学学报(自然科学版)》 CAS 北大核心 2014年第3期30-33,共4页 Journal of South China Normal University(Natural Science Edition)
基金 国家自然科学基金项目(11071098)
关键词 变指数 非线性拟抛物方程 弱解 渐近行为 支集 variable exponent nonlinear pseudoparabolic equation weak solution asymptotic behavior support
  • 相关文献

参考文献9

二级参考文献31

  • 1郭金勇.一个粘性非线性源的p-Laplace发展方程弱解的存在性[J].钦州学院学报,2006,21(6):10-13. 被引量:7
  • 2郭金勇.一个粘性非线性源的p-Laplace发展方程弱解的唯一性[J].柳州师专学报,2007,22(2):112-114. 被引量:5
  • 3AZORERO J G, ALONSO I P. Multiplicity of solutions for elliptic problems with critical exponent or with a nonsymmetric trem[J]. American Mathematical Society, 1991(2):877-895.
  • 4AZORERO J G, ALONSO I P. Some results about the existence of a second positive solution in a qusilinear critical problem[J]. Indiana University Mathematical Journal,1994(3) :941-957.
  • 5LION P L. The concentration-compactness principle in the calculus of Variation,the limit case,part 1[J]. Rev Mat Iberoamericana, 1985(1): 145-201.
  • 6BREZIS H, LIEB E. A relation between pointwise convergence of functions and concergence of Functionals[J]. Proc Amer Math Soc,1983,88:486-490.
  • 7朱熹平.临界增长拟线性椭圆型方程非平凡解[J].中国科学:A辑,1988,(3):225-237.
  • 8G.I.Barwnblatt,IV.P.Zheltov,and I.N.Kochina.Basic concepts in the theory of seepageof homogeneous liquids in fissured rocks[J].J.Appl.Math.Mech.,24(1960),1286-1303.
  • 9E.DiBenedtto and M.Pierre.On the maximun principle for pseudoparabolic equations[J].Indiana Univ.Math.J.,30(6)(1981),821-854.
  • 10B.D.Coleman,R.J.Duffin,and V.J.Mizel.Instability,uniqueness and non-existence theorems for the equations,ut=uxx-uxtx on a strip[J].Arch.Rat.Mech.Anal.,19(1965),100-116.

共引文献7

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部